MathSciNet Relay Station
MathSciNet bibliographic data
MR1612320 34K15 (34K40)
Yu, J. S.; Chen, Ming-Po; Zhang, H. Oscillation and nonoscillation in neutral equations with integrable coefficients. Comput. Math. Appl. 35 (1998), no. 6, 65–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement